Alert archive / Kansas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 55, NWS Wichita, KS

May 15, 2020Allen County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 15, 2020, 1:23 AM CDT for Allen County, Kansas. It was in force for 67 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2020, 1:23 AM CDT (06:23 UTC)
Expired
May 15, 2020, 2:30 AM CDT
In force
67 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Allen County, KS

The radar

The Pleasant Hill radar (KEAX), 142 km from the middle of the area, began a volume at 06:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 1:30 AM CDTHAIL 1Iola, KSNORTH SIDE OF TOWN.
May 15, 1:36 AM CDTTSTM WND GST 604 Se Iola, KS
May 15, 1:36 AM CDTHAIL 0.884 Se Iola, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 14, 11:17 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 6.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2020-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1438 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2020-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1438 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1184 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.9
Supercell composite
7.4

Open this sounding in Storm Lab

The text

As transmitted.

682 
WUUS53 KICT 150623
SVRICT
KSC001-150730-
/O.NEW.KICT.SV.W.0055.200515T0623Z-200515T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
123 AM CDT Fri May 15 2020

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Allen County in southeastern Kansas...

* Until 230 AM CDT.

* At 123 AM CDT, a severe thunderstorm was located near Gas, or near
  La Harpe, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Iola, Humboldt, La Harpe, Gas, Moran, Savonburg, Elsmore, Mildred,
  Bassett, Iola Airport and Petrolia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3774 9553 3804 9552 3804 9508 3773 9509
TIME...MOT...LOC 0623Z 281DEG 25KT 3787 9534 

HAIL...1.00IN
WIND...60MPH
 
$$

KLEINSASSER
2 follow-up statements
864 
WWUS53 KICT 150704
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
204 AM CDT Fri May 15 2020

KSC001-150730-
/O.CON.KICT.SV.W.0055.000000T0000Z-200515T0730Z/
Allen KS-
204 AM CDT Fri May 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR SOUTHEASTERN ALLEN COUNTY...

At 203 AM CDT, a severe thunderstorm was located 8 miles southwest of
Bronson, or 12 miles southeast of La Harpe, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Moran, Savonburg, Elsmore and Petrolia. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3774 9551 3790 9531 3804 9508 3773 9509
TIME...MOT...LOC 0703Z 283DEG 31KT 3779 9515 

HAIL...1.00IN
WIND...60MPH
 
$$

KLEINSASSER
622 
WWUS53 KICT 150721
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
221 AM CDT Fri May 15 2020

KSC001-150731-
/O.EXP.KICT.SV.W.0055.000000T0000Z-200515T0730Z/
Allen KS-
221 AM CDT Fri May 15 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALLEN COUNTY WILL
EXPIRE AT 230 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern Kansas.

LAT...LON 3774 9551 3790 9531 3804 9508 3773 9509
TIME...MOT...LOC 0721Z 281DEG 25KT 3777 9500 

$$

KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 12:39 AM CDT, 44 minutes earlier.

Area forecast discussion, May 15, 12:39 AM CDT, 44 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
1239 AM CDT Fri May 15 2020

.SYNOPSIS...
Issued at 330 PM CDT Thu May 14 2020

A trough  is set up in the Plains with a secondary one off of the
West Coast. The front associated with this system straddles from
southern Iowa to central Kansas into southwest Kansas. After a
cloudy day yesterday, the sun came out today. Temperatures rose to
the 70s for most of the eastern half of the state with even the
lower 80s along the Kansas and Oklahoma border. Attention turns to
thunderstorm potential along the front this afternoon through
tonight.

&&

.SHORT TERM...(This evening through Sunday night)
Issued at 330 PM CDT Thu May 14 2020

Highlights:

1) Strong and severe thunderstorms southeast of KS Turnpike this
evening and tonight

2) Strong to severe thunderstorms late tonight into early Friday in
portions of south central Kansas

3) Flooding including flash flooding

4) Thunderstorm potential Friday and Saturday

Challenges:

1) Precipitation chances/coverage Friday

2) Rainfall amounts and respective flooding issues

3) Strength of convection on Friday and Saturday

Changes:
1) Precipitation chances and respective timing
2) Slight increase in temps in central Kansas on Friday

Headline: Flash Flood Watch this evening thru Saturday afternoon in
portions of south central and southeast Kansas

An active period will occur the next couple days with thunderstorms
anticipated this evening thru Saturday. There is concern for severe
storms especially this evening thru tonight with the possibility of
hail up to golf ball size and 60 mph winds which maintains the same
message as the last few forecasts. The movement of the front
mentioned in the Synopsis section is expected to be the driving
force for convective development as the instability rises especially
east of the Kansas Turnpike this afternoon and evening with 0-3km MUCAPE
of 3-4.5k J/kg and modest shear of 30-40kts at 0-6km. It is
questionable if the storms could develop well out ahead of the
front; CAMs are suggesting this may be a possibility, but the
better chances definitely appear closer to the front. As mentioned
in the previous discussion, it appears the convective mode would
be multicell with potential supercells more likely in northeast
Kansas and Missouri. There does appear to be somewhat of a linear
component later on. Initial development may be close to 4PM in
northeast Kansas with increasing coverage closer to the Flint
Hills around 7PM.

Thunderstorms are expected to back build further west into
central and south central portions of the state tonight into early
Friday as the front continues to track southeast. This front is
moving slow which would enhance the flooding threat with storms
staying closer to that boundary. There could be strong to severe
storms mainly southeast of Kansas Highway 61 or southeast of a
line from McPherson to Hutchinson to Pratt. Similar hazards are
anticipated with hail up to golf ball size and 60 mph winds.

The concern for flash flooding is on the uptick this evening as
moisture continues to surge northeast with a focus in eastern
Kansas. Rainfall totals the past seven days have ranged from 3 to
above 5 inches in the Flint Hills. Additional convection could
produce another 1 to 3 inches in well saturated areas with locally
higher amounts possible the next couple of days. The Flash Flood
Watch appears to be in line with the highest area of expected
rainfall. Please see the hydrology section for more information.

Friday afternoon - The better instability again looks like it will
stay further to the south which would reduce the severe thunderstorm
threat, but this is dependent on which model you decide is the most
representative. There are suggestions by the RAP and GFS that CAPE
will climb near 3k J/kg with 20-30kts of 0-6km bulk shear in the
afternoon and evening hours along the Kansas/Oklahoma border.
However, longevity of the morning activity could compromise the
environment as well. At this point, the lean is possible strong
thunderstorms with maybe some that approach severe criteria.
Confidence is not high for this time period in regards to the
strength of the storms.

Saturday - The last day of this active period will be Saturday; the
secondary wave which is just off the West Coast is expected to set
up along the Front Range late Friday then move through the Plains on
Saturday. This will bring another round of showers and thunderstorms
across the area. Some of the thunderstorms could be strong to severe
potentially in south central and southeast Kansas. Stay tuned for
updates on Friday and Saturday.

.LONG TERM...(Monday through Thursday)
Issued at 330 PM CDT Thu May 14 2020

Highlights: Quieter and warmer

An active week will be followed by a much quieter one as a ridge
moves in Sunday through the middle of next week. The mid and upper
levels form an Omega block pattern for the first part of the week
across the CONUS. After the wet week, it will be nice to have a
period to dry out. High temperatures are forecast to be in the 70s
for Sunday and Monday then to the low to mid 80s by Wednesday.
Seasonal normals are in the mid 70s. Low temperatures should stay in
the 50s. Take advantage of those outdoor activities if you are able
during this window.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1237 AM CDT Fri May 15 2020

Extremely low confidence forecast after 1200 UTC. Anticipate
current storms will continue to spread south into moisture/low
level jet. The problem is whether the storms will continue to push
south after daybreak or stall (and if so where?) Seems probable
that it would slow during the day, as rich moisture feed
decreases with the veering 850MB flow. Mainly upslope flow low
level flow across the area will persist throughout the day, but
if precipitation does not occur, MVFR clouds would be much less
likely. Will have some chance for storms again tomorrow afternoon
and/or evening, but where/when is really unclear. Opted to not
mention those at this time. -Howerton

&&

.HYDROLOGY...
Issued at 330 PM CDT Thu May 14 2020

Flash Flood Watch from 6PM tonight thru 7PM Saturday

Multiple rounds of showers and thunderstorms through this week which
are expected to continue into Saturday only amplify the flooding
threat. The highest rainfall totals in the last seven days have been
across southern Kansas with 3-5 inches with locally higher amounts
especially in the Flint Hills. As moisture transport increases
tonight along with the precipitable water values of 1.25-1.75
inches, flooding is going to become a greater concern especially in
the Flint Hills and areas to the east. The slow moving front will
not help. Flooding and flash flooding very well may occur tonight
and possibly the next couple of days in the low lying areas and in
towns. While only a few river points are forecast to rise into
action or flood stage at this time, there very well could be more
depending on how much rain falls within the respective basins.
Please stay weather aware and heed any road closures.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    65  76  63  78 /  60  70  60  70
Hutchinson      62  73  61  76 /  50  50  60  50
Newton          63  73  62  75 /  40  60  70  70
ElDorado        64  75  62  77 /  60  70  70  80
Winfield-KWLD   66  78  64  79 /  50  70  60  70
Russell         57  74  57  75 /  20  40  70  40
Great Bend      59  71  59  76 /  30  40  60  40
Salina          60  75  61  75 /  30  50  70  60
McPherson       61  73  61  75 /  30  50  70  60
Coffeyville     66  75  65  79 /  70  90  70  90
Chanute         64  76  64  77 /  70  80  70  90
Iola            64  76  64  77 /  70  70  70  90
Parsons-KPPF    66  76  64  78 /  80  80  70  90

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday evening for KSZ069>072-083-
092>096-098>100.

&&

SYNOPSIS...VJP
SHORT TERM...VJP
LONG TERM...VJP
AVIATION...PJH
HYDROLOGY...VJP
Hazardous weather outlook, May 14, 4:05 PM CDT, 9 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
405 PM CDT Thu May 14 2020

KSZ032-033-047>053-067>072-082-083-091>096-098>100-152115-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
405 PM CDT Thu May 14 2020

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Strong and severe storms will develop this evening impacting
locations along and east of the Kansas Turnpike. The strongest
storms will be capable of producing golf ball sized hail, damaging
winds of 60 mph, and a brief tornado.

Thunderstorms are expected to expand in coverage this evening and
overnight impacting much of south central and southeast Kansas. The
strongest storms will be capable of producing golf ball sized hail,
damaging winds of 60 mph and heavy rainfall.

Heavy rain may produce localized flooding and rises on rivers and
creeks. See latest Flash Flood Watch for more details.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The threat for strong to severe storms will remain in the forecast
for Friday and Saturday. With multiple rounds of thunderstorms
expected, the risk of flooding could linger into the weekend. See
latest Flash Flood Watch for more details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening especially along and
east of the Kansas Turnpike from Matfield Green to Kansas City.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Local storm report, May 14, 10:58 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1058 PM CDT THU MAY 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     HAIL             COTTONWOOD FALLS        38.37N 96.54W
05/14/2020  E1.00 INCH       CHASE              KS   LAW ENFORCEMENT

            LOTS OF HAIL. MAINLY QUARTERS

&&

METZGER
Special weather statement, May 14, 11:48 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Wichita KS
1148 PM CDT Thu May 14 2020

KSZ083-150515-
Sedgwick KS-
1148 PM CDT Thu May 14 2020

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Central Sedgwick County in south central Kansas...

* Until 1215 AM CDT.

* At 1146 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Wichita...moving east at 30
  mph.

hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Wichita, Andover, Park City, Valley Center, Bel Aire, Goddard,
  Maize, Colwich, Downtown Wichita, Kechi, Eastborough, West Wichita,
  East Wichita, Eisenhower National Airport, Northeast Wichita,
  Mcconnell Air Force Base, Lake Afton and Jabara Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Kansas.

LAT...LON 3778 9767 3784 9715 3762 9715 3761 9767
TIME...MOT...LOC 0448Z 260DEG 25KT 3772 9734

KLEINSASSER
Special weather statement, May 15, 12:02 AM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Wichita KS
1202 AM CDT Fri May 15 2020

KSZ071-150530-
Woodson KS-
1202 AM CDT Fri May 15 2020

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Woodson County in southeastern Kansas...

* Until 1230 AM CDT.

* At 1201 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 8 miles south of Gridley, or 9 miles
  northwest of Yates Center...moving east at 25 mph.

wind gusts up to 55 mph will be possible with this storm.

* Locations impacted include...
  Yates Center, Neosho Falls and Piqua.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern Kansas.

LAT...LON 3779 9553 3789 9596 3796 9596 3804 9595
      3804 9552 3782 9552
TIME...MOT...LOC 0502Z 278DEG 23KT 3797 9586

KLEINSASSER
Local storm report, May 15, 12:46 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1246 AM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 AM     HAIL             AUGUSTA                 37.69N 96.98W
05/15/2020  M0.88 INCH       BUTLER             KS   EMERGENCY MNGR

            HAIL IS COVERING THE GROUND.

&&

METZGER
Local storm report, May 15, 1:03 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
103 AM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     HAIL             YATES CENTER            37.87N 95.74W
05/15/2020  E0.50 INCH       WOODSON            KS   LAW ENFORCEMENT

&&

METZGER
Local storm report, May 15, 1:20 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
120 AM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     HAIL             2 S ROSE HILL           37.54N 97.13W
05/15/2020  M1.00 INCH       BUTLER             KS   EMERGENCY MNGR

&&

METZGER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:26 PM CDTSpecial Weather StatementICTChase34 min
May 14, 7:35 PM CDTSpecial Weather StatementICTSaline25 min
May 14, 7:57 PM CDTSpecial Weather StatementICTSaline33 min
May 14, 8:17 PM CDTSpecial Weather StatementICTChase28 min
May 14, 9:12 PM CDTSpecial Weather StatementICTMarion33 min
May 14, 9:25 PM CDTSevere Thunderstorm WarningICTChase, Marion65 min
May 14, 9:41 PM CDTSpecial Weather StatementICTButler34 min
May 14, 10:00 PM CDTSevere Thunderstorm WarningICTChase60 min
May 14, 10:13 PM CDTSpecial Weather StatementICTButler32 min
May 14, 10:22 PM CDTSevere Thunderstorm WarningICTButler53 min
May 14, 10:48 PM CDTSevere Thunderstorm WarningICTGreenwood57 min
May 14, 11:02 PM CDTSevere Thunderstorm WarningICTButler58 min
May 14, 11:25 PM CDTSevere Thunderstorm WarningICTGreenwood65 min
May 14, 11:47 PM CDTSevere Thunderstorm WarningICTButler58 min
May 14, 11:48 PM CDTSpecial Weather StatementICTSedgwick27 min
May 15, 12:02 AM CDTSpecial Weather StatementICTWoodson28 min
May 15, 12:06 AM CDTSevere Thunderstorm WarningICTSedgwick54 min
May 15, 12:24 AM CDTSevere Thunderstorm WarningICTGreenwood66 min
May 15, 12:31 AM CDTSevere Thunderstorm WarningICTAllen, Woodson59 min
May 15, 12:39 AM CDTAreal Flood WarningICTButler, Greenwood9 hr
May 15, 12:43 AM CDTSevere Thunderstorm WarningICTButler62 min
May 15, 12:56 AM CDTSevere Thunderstorm WarningICTSedgwick64 min
May 15, 1:48 AM CDTSevere Thunderstorm WarningICTButler57 min
May 15, 1:51 AM CDTSevere Thunderstorm WarningICTNeosho39 min
May 15, 1:59 AM CDTSevere Thunderstorm WarningICTElk44 min
May 15, 2:01 AM CDTRiver Flood WarningICTButler, Cowley3 days
May 15, 2:11 AM CDTSpecial Weather StatementICTSedgwick34 min
May 15, 2:15 AM CDTSpecial Weather StatementICTLabette, Montgomery, Wilson30 min
May 15, 2:16 AM CDTSpecial Weather StatementICTCowley29 min
May 15, 2:42 AM CDTSpecial Weather StatementICTCowley33 min
May 15, 2:47 AM CDTSpecial Weather StatementICTChautauqua, Elk, Labette, Montgomery28 min
May 15, 2:56 AM CDTAreal Flood WarningICTElk8 hr
May 15, 3:16 AM CDTSpecial Weather StatementICTLabette, Montgomery29 min
May 15, 3:21 AM CDTSpecial Weather StatementICTChautauqua, Elk24 min
May 15, 4:00 AM CDTSpecial Weather StatementICTChautauqua, Montgomery60 min
May 15, 4:44 AM CDTSpecial Weather StatementICTReno61 min
May 15, 5:17 AM CDTSpecial Weather StatementICTLabette58 min
May 15, 5:32 AM CDTSevere Thunderstorm WarningICTLabette, Neosho40 min
May 15, 5:38 AM CDTSpecial Weather StatementICTHarvey52 min
May 15, 5:44 AM CDTSevere Thunderstorm WarningICTReno31 min
May 15, 6:07 AM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick53 min
May 15, 6:19 AM CDTSpecial Weather StatementICTChautauqua56 min
May 15, 6:28 AM CDTSpecial Weather StatementICTButler62 min
May 15, 6:44 AM CDTSevere Thunderstorm WarningICTButler42 min
May 15, 6:50 AM CDTAreal Flood WarningICTSedgwick6 hr
May 15, 7:02 AM CDTSpecial Weather StatementICTSedgwick28 min
May 15, 7:13 AM CDTFlash Flood Warning Considerable damage threatICTButler, Elk, Greenwood5 hr
May 15, 7:18 AM CDTSpecial Weather StatementICTGreenwood57 min
May 15, 7:35 AM CDTSpecial Weather StatementICTChautauqua, Cowley55 min
May 15, 7:55 AM CDTAreal Flood WarningICTMontgomery, Wilson8 hr
May 15, 8:17 AM CDTAreal Flood WarningICTChautauqua7 hr
May 15, 8:22 AM CDTAreal Flood WarningICTLabette, Neosho7 hr
May 15, 9:06 AM CDTFlash Flood Warning Considerable damage threatICTMontgomery4 hr
May 15, 10:47 AM CDTRiver Flood WarningICTWilson27 hr
May 15, 12:00 PM CDTRiver Flood WarningICTButler, Cowley21 hr
May 15, 12:08 PM CDTRiver Flood WarningICTButler25 hr
May 15, 12:13 PM CDTAreal Flood WarningICTButler, Elk, Greenwood4 hr
May 15, 12:13 PM CDTRiver Flood WarningICTMontgomery, Wilson44 hr
May 15, 2:20 PM CDTRiver Flood WarningICTMontgomery53 hr
May 15, 2:29 PM CDTRiver Flood WarningICTButler, Cowley51 hr
May 15, 3:12 PM CDTFlash Flood Warning Considerable damage threatICTLabette4 hr
May 15, 3:15 PM CDTAreal Flood WarningICTNeosho4 hr
May 15, 3:25 PM CDTAreal Flood WarningICTMontgomery, Wilson5 hr
May 15, 3:51 PM CDTAreal Flood WarningICTButler, Elk, Greenwood4 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.